American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information   
View Article: PDF

[2] Ruan Yongbin. On the cardinality of a topology . Proc. Amer. Math. Soc. 102 (1988) 696-698. MR 929005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norman L. Alling. Conway's field of surreal numbers . Trans. Amer. Math. Soc. 287 (1985) 365-386. MR 766225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald H. Pelletier. The partition property for certain extendible measures on supercompact cardinals . Proc. Amer. Math. Soc. 81 (1981) 607-612. MR 601740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Hickman. Commutativity in series of ordinals: a study of invariants . Trans. Amer. Math. Soc. 248 (1979) 411-434. MR 522267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Hickman. Analysis of an exponential equation with ordinal variables . Proc. Amer. Math. Soc. 61 (1976) 105-111. MR 0450069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. L. Hickman. Reduction of systems of linear equations in ordinal variables . Proc. Amer. Math. Soc. 60 (1976) 265-269. MR 0419239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mary Ellen Rudin. Countable box products of ordinals . Trans. Amer. Math. Soc. 192 (1974) 121-128. MR 0340022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James H. Schmerl. A partition property characterizing cardinals hyperinaccessible of finite type . Trans. Amer. Math. Soc. 188 (1974) 281-291. MR 0337617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Géza Fodor and Attila Máté. On arithmetical classifications of inaccessable cardinals and their applications . Trans. Amer. Math. Soc. 175 (1973) 69-99. MR 0323569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin M. Zuckerman. Ordinal sum-sets . Proc. Amer. Math. Soc. 35 (1972) 242-248. MR 0314626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Prabir Roy. The cardinality of first countable spaces. Bull. Amer. Math. Soc. 77 (1971) 1057-1059. MR 0290332.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1